# SDR A6WA201140410

- Difficulty date: May 13, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 18,215 hours, 17,786 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

WHILE IN CRUISE, RECEIVED SMOKE TOILET CAUTION MESSAGE INTERMITTENTLY.  COMPLIED WITH QRH PULLED C/B`S D14, D15, S2, U2, ON CBP2, F/A INSPECTED LAV, NO EVIDENCE OF SMOKE.  R & R LAV SMOKE DETECTOR IAW AMM 26-16-01 & OPS TEST GOOD.
